# SDR SWIA200413550

- Difficulty date: July 6, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Aircraft time: 27,220 hours, 35,521 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3430001003
- Part serial: 0246
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 7,466 hours, 9,578 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER LANDING SELECTED FLAPS UP, RECEIVED A CONTROL FAULT ON OUTBOARD FLAPS.  REMOVED AND REPLACED FLAP ACTUATOR IAW AMM 27-50-00.  REPAIRED PIN 4 AT CONNECTOR P1867.  REMOVED AND REPLACED FCU IAW 27-50-00 AND OPERATIONAL CHECKED GOOD IAW 27-50-00.
